Title: NONPARAMETRIC BAYES RISK ESTIMATION FOR PATTERN-CLASSIFICATION
Authors: CHEN, Z
FU, KS
資訊工程學系
Department of Computer Science
Issue Date: 1977
URI: http://hdl.handle.net/11536/5651
ISSN: 0018-9472
Journal: IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS
Volume: 7
Issue: 9
Begin Page: 651
End Page: 656
Appears in Collections:Articles


Files in This Item:

  1. A1977DS38100003.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.